# SDR 2008UALA01974

- Difficulty date: April 5, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 53,911 hours, 31,771 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE EMERGENCY EXIT LIGHT AFT OF LEFT WING ON BODY FAIRING IS INOPERATIVE. SUSPECT BURNED OUT BULB. REPLACED LIGHT OPS CHECKED GOOD. AC OK FOR SERVICE.
